# SDR DLL10980683

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503140147
- Condition: Corroded
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 759 AND STRINGER 38 WAS FOUND CRACKED DUE TO CORROSION.  THE CORRODED AREA WAS TRIMMED OUT AND AN EXTERNAL ALUMINUM DOUBLER WAS INSTALLED PER ER/A 364366-14, REV A.
